# SDR ASAA2019011627811

- Difficulty date: January 16, 2019
- Submitted: January 18, 2019
- Operation: Air carrier
- Aircraft: N433AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41704
- Aircraft time: 20,791 hours, 6,808 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LT PACK LIGHT ILLUMINATES WITH RECALL EXTINGUISHES WITH MASTER CAUTION RESET. GROUNDED - YES. BITE CHECKED NR 1 ZONE TEMP CONTROLLER REF FIM 21-62 TASK 801. PREV FLT FAULTS LT RAM AIR INLET ACT. PERF FIM 21-62 TASK 851. FAULT CLEARS & RAN MULTIPLE VERIFY TESTS SUCCESSFULLY. ETOPS GND VERIFICATION TEST SUCCESSFUL.
